# SDR QXEA200500810

- Difficulty date: April 14, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 7,596 hours, 5,611 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cowling
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LEFT ENGINE, THRUST REVERSER, TRANSLATING UPPER COWL, INBOARD "TR CLOSED" RAMPS AND STARTERS ARE WORN.  REPAIRED IAW HORIZON AIR EA R-78-41, REO 670-78-34-361.
